| Model Number |
PXC231200 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Ruptured Aneurysm (4436)
| Date of Event |
07/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported to gore: on (b)(6) 2012, the patient presented with an abdominal aortic aneurysm and underwent treatment utilizing three gore® excluder® aaa endoprostheses (aaa).The patient tolerated the procedure.On (b)(6) 2022, the patient presented emergently with a ruptured right common iliac aneurysm and a distal type 1b endoleak and underwent treatment utilizing two additional gore® excluder® aaa endoprostheses and coil embolization of the right internal iliac artery.The patient tolerated the procedure.
Additional Manufacturer Narrative
Corrected the manufacturing address under contact office - manufacturing site in section g.
Additional Manufacturer Narrative
H6: code c19 ¿ a review of the manufacturing records for the device verified that the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu) potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak and aneurysm rupture.